# SDR AU960735

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-151
- Engine: Lyc O320E3D
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: TR661A
- Condition: Faulty
- Location: Depdnt Posn Data
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TRANSPONDER NOT WORKING - INVESTIGATION FOUND OFF/ON/MODEC/TEST  SELECTOR ON FRONT FACE NOT CONNECTED TO SWITCH WAFER ON PCB DUETO OVERLOAD FAILURE OF THE SWITCH SHAFT
